# SDR FDEA202008121867

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 33,351 hours, 23,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509012
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1661 BL 0 FLOORBEAM TEE FITTING CORRODED.  REMOVED CORROSION IAW SRM 51-10-02-0G. EVALUATED DAMAGED AREA ORIG. MAT.=.125", REM. MAT.= .106",   MAT. LOSS= .019" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A,  FIG 101, DETAIL VI.   FABRICATED AND INSTALLED A REPAIR ANGLE AND FILLERS IAW SRM 53-00-51-2R, FIG 201. DETAIL I, REPAIR 11.
